# SDR SWAA2012091007451

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,244 hours, 21,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7971637
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED SIGN IAW AMM.
